? Acta Mathematica Sinica, English Series
Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
 
Acta Mathematica Sinica, English Series
2011 Vol.27 No.5
Published 05 May 2011

articles
articles
807 Pierre DERBEZ, Hong Bin SUN, Shi Cheng WANG
Finiteness of Mapping Degree Sets for 3-Manifolds
2011 Vol. 27 (5): 807-812 [Abstract] ( 697 ) [HTML 1KB] [PDF 169KB] ( 570 )
813 Yong Sheng CHENG, Yu Cai SU
(Co)Homology and Universal Central Extension of Hom-Leibniz Algebras
2011 Vol. 27 (5): 813-830 [Abstract] ( 906 ) [HTML 1KB] [PDF 249KB] ( 611 )
831 Chun Mei GONG, Yu Qi GUO, K. P. SHUM
Ortho-u-monoids
2011 Vol. 27 (5): 831-844 [Abstract] ( 720 ) [HTML 1KB] [PDF 235KB] ( 651 )
845 Firmin K. N’GOHISSE, Théodore K. BONI
Numerical Blow-up for a Nonlinear Heat Equation
2011 Vol. 27 (5): 845-862 [Abstract] ( 1003 ) [HTML 1KB] [PDF 316KB] ( 582 )
863 Xian Zu LIN
Geometric Realization of Adams Maps
2011 Vol. 27 (5): 863-870 [Abstract] ( 616 ) [HTML 1KB] [PDF 204KB] ( 367 )
871 Shi Jin ZHANG
On a Sharp Volume Estimate for Gradient Ricci Solitons with Scalar Curvature Bounded Below
2011 Vol. 27 (5): 871-882 [Abstract] ( 630 ) [HTML 1KB] [PDF 209KB] ( 410 )
883 Er Fang SHAN, Li Ying KANG
Clique-Transversal Sets in 4-Regular Claw-Free Graphs
2011 Vol. 27 (5): 883-890 [Abstract] ( 695 ) [HTML 1KB] [PDF 210KB] ( 429 )
891 Jiang Tao SHI, Cui ZHANG
Some Sufficient Conditions on the Number of Non-abelian Subgroups of a Finite Group to be Solvable
2011 Vol. 27 (5): 891-896 [Abstract] ( 647 ) [HTML 1KB] [PDF 158KB] ( 447 )
897 Wei Gang WANG
Bounds of Deviation for Branching Chains in Random Environments
2011 Vol. 27 (5): 897-904 [Abstract] ( 612 ) [HTML 1KB] [PDF 184KB] ( 389 )
905 Hai Hua LIANG, Yun Lin ZHAO
On the Period Function of a Class of Reversible Quadratic Centers
2011 Vol. 27 (5): 905-918 [Abstract] ( 657 ) [HTML 1KB] [PDF 287KB] ( 444 )
919 G. C. LAU, Y. H. PENG
Chromatic Uniqueness of Certain Complete Tripartite Graphs
2011 Vol. 27 (5): 919-926 [Abstract] ( 639 ) [HTML 1KB] [PDF 189KB] ( 368 )
927 S. PIRZADA, T. A. NAIKOO, Nasir A. SHAH
On Imbalances in Oriented Tripartite Graphs
2011 Vol. 27 (5): 927-932 [Abstract] ( 825 ) [HTML 1KB] [PDF 176KB] ( 462 )
933 S. MAGHSOUDI, R. NASR-ISFAHANI
Strict Topology over the Space of Measures with Continuous Translations on a Locally Compact Foundation Semigroup
2011 Vol. 27 (5): 933-942 [Abstract] ( 666 ) [HTML 1KB] [PDF 206KB] ( 405 )
943 Jia Feng Lü, Xiao Lan YU
Notes on Piecewise-Koszul Algebras
2011 Vol. 27 (5): 943-952 [Abstract] ( 811 ) [HTML 1KB] [PDF 210KB] ( 553 )
953 Yan Lei KOU, Shi Jin DING
Derivation of Lower Critical Magnetic Field for Anisotropic Ginzburg-Landau Model in Superconductivity
2011 Vol. 27 (5): 953-982 [Abstract] ( 593 ) [HTML 1KB] [PDF 330KB] ( 388 )
983 Jun Li LIU, Shi Lin YANG
Orthosymplectic Quantum Function Superalgebras OSPq(2l+1|2n)
2011 Vol. 27 (5): 983-1004 [Abstract] ( 647 ) [HTML 1KB] [PDF 288KB] ( 526 )
1005 Yan Bo REN, You Liang HOU
A New Characterization of p-Smoothable Banach Spaces
2011 Vol. 27 (5): 1005-1010 [Abstract] ( 566 ) [HTML 1KB] [PDF 190KB] ( 411 )
1011 Zhi-Tao CHUANG, Youming LIU
Wavelets with Differential Relation
2011 Vol. 27 (5): 1011-1022 [Abstract] ( 622 ) [HTML 1KB] [PDF 230KB] ( 447 )
Acta Mathematica Sinica, English Series
      Selected Articles
      Current Issue
      Archive (Full text since 1985)
      Email Alert
      
      Read Articles
      Download Articles
  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7